How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask DrRussMD Your Own Question
DrRussMD
DrRussMD, Board Certified MD
Category: Medical
Satisfied Customers: 64329
Experience:  Board certified Internal medicine and Integrative medicine. Many years of experience all areas.
24257177
Type Your Medical Question Here...
DrRussMD is online now

I was putted on 80mg propranolol slow release big presentation

Resolved Question:

I was putted on 80mg propranolol slow release for a big presentation next week that is making me very nervous.
Second day taking it felt difficulties breeding and almost fall out. 3rd day I fill a pain in the foot.
Should I stop? Is this the medicine kicking in?
My preso is within 6 days.
Submitted: 2 years ago.
Category: Medical
Expert:  DrRussMD replied 2 years ago.
You should not keep taking it without talking to your doctor.
We can not tell you to stop or not, but these effects need to be reported.
OK, so that is an initial answer….
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
Sorry but the info you are giving is defensive and doesn't mean anything. My doctor doesn't know more information about me or medical history so he has same permisses to decide.
Please clarify me how this drug works and what's the racional of taking it 1 week in advance when people in the Internet just say to take 40mg before presentation to avoid hands shaking and sweatting.
Expert:  DrRussMD replied 2 years ago.
There is no rationale for taking it a week in advance for this purpose, in my view.
The drug keeps the heart rate from going up, and it can reduce anxiety in this round about way.
It has been effective in preventing performance anxiety.
However, we do not manage mediation on the site, we answer question only.
In general, if you are having side effects of a drug, and if you don't really need the drug, it should be stopped....but that is between you and your doctor.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
I understand I may have put you in difficult position since I had another medical opinion. If you were may doctor what would be your suggestion? It's normal for a patient to ask a second opinion isn't it?
I would appreciate your feedback.
I have a perfect medical history, no issues and I'm doing exercise and keep good shape. However I have a 200 people presentation to happen within a week and I'm affraid of my hands start shaking and also the voice start failing.
What would be your advice regardless of the other opinion I have that was origin to take the drug.
Expert:  DrRussMD replied 2 years ago.
If you were my patient I would tell you to stop the drug.
I would also get an EKG.
I would also tell you to go to urgent care for the EKG. A&E.
Please use reply to expert if you have further questions. When you are ready, please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
Thanks for the info. Do you think it's necessary to go for urgent care imediatly? The drug has so tremendous effect?
What do you think is the the pain the feet? Is that what's concerning you?
Expert:  DrRussMD replied 2 years ago.
Difficulty breathing concerns me.
Pain in the feet might just be a side effect, or circulation effects.
I would worry about heart block.
EKG is needed.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
Customer: replied 2 years ago.
Just final question. The difilcuty to breed was in second day. Today i didn't feel it. What do you think?
Will stop medication and go doctor. Appreciate your help. Excellent feedback for sure.
Expert:  DrRussMD replied 2 years ago.
It might have been a temporary heart block which has resolved.
But I would still not trust the medication with such a symptom.
please click a positive rating [hopefully excellent]. If you forgot something, come back. I am here daily.
DrRussMD and other Medical Specialists are ready to help you